Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 46, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2009, 5:22 PM MDT for 4 counties in Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2009, 5:22 PM MDT (23:22 UTC)
- Expired
- Jun 14, 2009, 6:15 PM MDT
- In force
- 53 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 142322 SVRPUB COC009-011-071-099-150015- /O.NEW.KPUB.SV.W.0046.090614T2322Z-090615T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 522 PM MDT SUN JUN 14 2009 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... EXTREME NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... WESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... * UNTIL 615 PM MDT... * AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTH CENTRAL BENT COUNTY...OR ABOUT 30 MILES SOUTHEAST OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL BENT COUNTY AND WEST CENTRAL PROWERS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. THIS SEVERE THUNDERSTORM COULD FURTHER INTENSIFY AND PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. && LAT...LON 3811 10238 3771 10221 3761 10312 3783 10319 TIME...MOT...LOC 2322Z 253DEG 29KT 3778 10304 $$
4 follow-up statements
000 WWUS55 KPUB 142337 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 537 PM MDT SUN JUN 14 2009 COC009-011-071-099-150015- /O.CON.KPUB.SV.W.0046.000000T0000Z-090615T0015Z/ BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO- 537 PM MDT SUN JUN 14 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR EXTREME NORTHEASTERN LAS ANIMAS...SOUTHEASTERN BENT...WESTERN PROWERS AND EXTREME NORTHWESTERN BACA COUNTIES... AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER CENTRAL BENT COUNTY...OR 24 MILES SOUTHWEST OF LAMAR... AND WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED WILL BE RURAL AREAS OF EAST CENTRAL BENT COUNTY AND WEST CENTRAL PROWERS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. && LAT...LON 3811 10238 3771 10221 3761 10312 3783 10319 TIME...MOT...LOC 2337Z 253DEG 29KT 3782 10289 $$
000
WWUS55 KPUB 142345
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
545 PM MDT SUN JUN 14 2009
COC009-071-142355-
/O.CAN.KPUB.SV.W.0046.000000T0000Z-090615T0015Z/
BACA CO-LAS ANIMAS CO-
545 PM MDT SUN JUN 14 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHEASTERN LAS ANIMAS AND EXTREME NORTHWESTERN BACA COUNTIES...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3771 10287 3790 10297 3811 10238 3771 10221
3771 10225
TIME...MOT...LOC 2345Z 253DEG 29KT 3784 10282
$$
COC011-099-150015-
/O.CON.KPUB.SV.W.0046.000000T0000Z-090615T0015Z/
PROWERS CO-BENT CO-
545 PM MDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL BENT AND WESTERN PROWERS COUNTIES...
AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED OVER EAST CENTRAL BENT COUNTY...OR 20 MILES SOUTHWEST OF
LAMAR...AND WAS MOVING TOWARD THE EAST AT 35 MPH.
LOCATIONS IMPACTED WILL BE RURAL AREAS OF EAST CENTRAL BENT COUNTY
AND WEST CENTRAL PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT
CAN OFFER THE BEST PROTECTION.
&&
LAT...LON 3771 10287 3790 10297 3811 10238 3771 10221
3771 10225
TIME...MOT...LOC 2345Z 253DEG 29KT 3784 10282
$$000
WWUS55 KPUB 150001
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
601 PM MDT SUN JUN 14 2009
COC011-150011-
/O.CAN.KPUB.SV.W.0046.000000T0000Z-090615T0015Z/
BENT CO-
601 PM MDT SUN JUN 14 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL BENT COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3774 10272 3798 10272 3811 10238 3771 10221
3771 10225
TIME...MOT...LOC 0001Z 253DEG 29KT 3788 10267
$$
COC099-150015-
/O.CON.KPUB.SV.W.0046.000000T0000Z-090615T0015Z/
PROWERS CO-
601 PM MDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WESTERN PROWERS COUNTY...
AT 601 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED OVER WEST CENTRAL PROWERS COUNTY...OR 14 MILES SOUTH OF
LAMAR...AND WAS MOVING TOWARD THE EAST AT 35 MPH.
LOCATIONS IMPACTED WILL BE RURAL AREAS OF WEST CENTRAL PROWERS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT
CAN OFFER THE BEST PROTECTION.
&&
LAT...LON 3774 10272 3798 10272 3811 10238 3771 10221
3771 10225
TIME...MOT...LOC 0001Z 253DEG 29KT 3788 10267
$$000
WWUS55 KPUB 150011
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT SUN JUN 14 2009
COC099-150020-
/O.EXP.KPUB.SV.W.0046.000000T0000Z-090615T0015Z/
PROWERS CO-
611 PM MDT SUN JUN 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PROWERS COUNTY EXPIRES
AT 615 PM MDT...
THE STORM HAS DIMINISHED BELOW SEVERE LIMITS...BUT WILL LIKELY
PRODUCE BRIEF HEAVY RAIN...PEA SIZE HAIL...AND WIND GUSTS TO 40 MPH.
LAT...LON 3774 10272 3798 10272 3811 10238 3771 10221
3771 10225
TIME...MOT...LOC 0010Z 253DEG 29KT 3790 10258
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:36 PM MDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 14, 2:36 PM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 236 PM MDT SUN JUN 14 2009 .SHORT TERM... (TONIGHT AND MONDAY) THE SHRTWV TROF MOVING ACRS THE AREA TODAY WL HELP ENHANCE THE CONVECTION THIS EVENING...ESPECIALLY ACRS ERN AREAS. THE SE PLAINS CONTINUE TO HAVE AMPLE LOW LEVEL MSTR...DEEP LAYER SHEAR VALUES OF 40-50 KTS IN COUNTIES ALONG THE ARKANSAS RIVER AND NORTHWARD...AND CAPES OF 1000-2000 J/KG. THUS THESE AREAS WL HAVE THE BEST POTENTIAL FOR SEVERE STORMS THIS EVENING. BY LATE NIGHT MOST PCPN SHOULD END...BUT THERE COULD BE A FEW LINGERING SHOWERS/TSTMS PAST MIDNIGHT. THE MODELS DO NOT SHOW WIDESPREAD LOW CLOUD COVERAGE LATE TONIGHT/MON MORNING...MAYBE JUST SOME PATCHY AREAS. ON MONDAY ANOTHER SHRTWV TROF IS EXPECTED TO MOVE ACRS THE AREA IN THE AFTERNOON. THE NAM12 SHOWS DEW POINTS MON AFTERNOON IN THE LOWER 30S ALONG THE SRN I25 CORRIDOR...BUT INCREASING AS YOU GO NORTHWARD TO THE MID 40S AROUND KCOS...WITH LOWER 50S OVR THE FAR SE PLAINS. THUS CAPES VALUES ARE A LITTLE LOWER MON THAN TODAY. 0-6KM SHEAR VALUES ARE EXPECTED TO BE 45-50 KTS ENOUGH TO GET SOME STORMS ROTATING. SHOULD SEE ISOLD TO SCT TSTMS DEVELOP AGAIN...MOST NUMEROUS OVR NRN AND FAR ERN AREAS WHERE THE BETTER LOW LEVEL MSTR WL BE LOCATED. ALL INGREDIENTS WL BE THERE TO AGAIN SEE SOME SEVERE STORMS. .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) SOUTHWEST FLOW ALOFT MONDAY NIGHT WITH HIGHEST CAPES ACROSS NORTHEAST AND EXTREME EASTERN COLORADO. CONVECTION TO OUR NORTHEAST COULD SEND AN OUTFLOW BOUNDARY INTO OUR EASTERN COUNTIES...WHERE STORMS COULD LINGER TO AROUND MIDNIGHT. TUESDAY...WITH ADVANCE OF UPPER TROUGH TO THE CALIFORNIA COAST...RIDGE BUILDS OVER CWFA. BEST MOISTURE AND LIFT IS FORECAST TO BE ACROSS THE CENTRAL MOUNTAINS AND SOUTHEAST PLAINS. WILL MAINTAIN ISOLATED TO LOW END CHANCE POPS ACROSS ALL OF CWFA. CHANCE FOR SEVERE WEATHER IS DIMINISHED WITH MORE STABLE ATMOSPHERE...BUT 0-6KM BULK SHEAR VALUES STILL 40 TO 50 KTS. WEDNESDAY...NAM12 SHOWS FAIRLY STRONG SOUTHWEST FLOW ALOFT...WITH FETCH OF MID LEVEL MOISTURE FROM BAJA. THIS WOULD SPARK SOME ELEVATED ISOLATED CONVECTION...MAINLY OVER THE MOUNTAINS AND ADJACENT TERRAIN...WITH TEMPERATURES REACHING INTO THE 80S AND LOWER 90S ACROSS THE PLAINS...AND 70S AND 80S HIGH VALLEYS. NEXT CHALLENGE IS TIMING OF NORTHERN STREAM SHORTWAVE...WHICH GFS PROGS TO SWIPE BY LATE THURSDAY AND THURSDAY NIGHT. KEPT GOING FORECAST OF ISOLATED SHOWERS AND STORMS FOR NOW...WITH SLIGHTLY LOWER TEMPERATURES ON FRIDAY. THEREAFTER...STRONG RIDGE POPS BACK UP OVER THE AREA...AS TROUGHINESS REMAINS OFF THE WEST COAST...AND TROUGH STRENGTHENS OVER THE UPPER MIDWEST. -TLM- && .AVIATION... TSTMS THIS EVENING AND MONDAY AFTERNOON AT ALL THREE TAF SITES COULD PRODUCE MODERATE TO HEAVY RAIN...LEADING TO BRIEF MVFR CIGS/VSBYS. OTHERWISE THE THREE TAF SITES SHOULD SEE VFR CONDITIONS TONIGHT AND MONDAY. HOWEVER THERE IS A SLIGHT CHANCE THAT SOME MVFR CIGS COULD DEVELOP OVR PORTIONS OF THE SE PLAINS LATE TONIGHT AND MOVE INTO THE KPUB AREA. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/13
Hazardous weather outlook, Jun 14, 6:00 AM MDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 600 AM MDT SUN JUN 14 2009 COZ058>089-093>099-151200- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 600 AM MDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS AFTER 11 AM...AND THEN BEGIN SPILLING ONTO THE PLAINS AFTER 1 PM. STORMS WILL THEN CONTINUE TO DEVELOP EASTWARD ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING HOURS. THERE IS A GOOD CHANCE FOR SEVERE WEATHER TODAY...WITH SEVERAL SEVERE THUNDERSTORMS LIKELY. THE PRIMARY THREATS FROM STORMS TODAY WILL BE HAIL UP TO 2.5 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. AT THIS TIME...IT APPEARS THAT THE GREATEST TORNADO THREAT TODAY WILL LIE NORTHEAST OF A LINE FROM COLORADO SPRINGS TO KIM. THIS IS THE AREA WHERE THE SURFACE FLOW LOOKS TO MOST STRONGLY OPPOSE THE FLOW ALOFT...CREATING THE MOST WIND SHEAR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND EVENING. SOME OF THE STORMS...NORTH OF A LINE FROM COLORADO SPRINGS TO SPRINGFIELD...WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. FROM TUESDAY THROUGH SATURDAY...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED...ESPECIALLY OVER THE MOUNTAINS. SMALL HAIL...GUSTY WINDS AND LIGHTNING ARE POSSIBLE WITH ANY OF THE THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY ACROSS THE SOUTHEAST PLAINS BETWEEN 1 PM AND MIDNIGHT. 50/40
In the hours before
Special weather statement, Jun 14, 2:41 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 241 PM MDT SUN JUN 14 2009 COZ098-099-142115- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 241 PM MDT SUN JUN 14 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHEAST OF TWO BUTTES...WHICH WAS MOVING TOWARD THE NORTH AT 30 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL PROWERS COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 14, 2:55 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 1 W WALSH 37.39N 102.30W
06/14/2009 M0.75 INCH BACA CO STORM CHASER
&&
JKHLocal storm report, Jun 14, 3:19 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 12 NE TWO BUTTES 37.69N 102.25W
06/14/2009 M0.60 INCH PROWERS CO TRAINED SPOTTER
FELL IN 15 MINUTES
&&Local storm report, Jun 14, 4:12 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO 15 SSW PRITCHETT 37.16N 102.93W
06/13/2009 BACA CO STORM CHASER
TORNADO OCCURRED SATURDAY...LASTED LESS THAN ONE
MINUTE...EF0
&&
TMAGNUSOSpecial weather statement, Jun 14, 5:12 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 512 PM MDT SUN JUN 14 2009 COZ084-085-150000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 512 PM MDT SUN JUN 14 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SCHRIEVER AFB...OR 23 MILES SOUTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ELLICOTT. TRUCKTON. YODER. RUSH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
Special weather statement, Jun 14, 5:13 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 513 PM MDT SUN JUN 14 2009 COZ094-097-098-142345- EASTERN LAS ANIMAS COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 513 PM MDT SUN JUN 14 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN BENT COUNTY IN SOUTHEAST COLORADO EXTREME NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO WEST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES EAST OF HIGBEE...OR 25 MILES SOUTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL PROWERS COUNTY AND SOUTH CENTRAL BENT COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:21 PM MDT | Tornado Warning | PUB | Baca | 54 min |
| Jun 13, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 63 min |
| Jun 13, 6:46 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 59 min |
| Jun 13, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 20 min |
| Jun 13, 7:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 24 min |
| Jun 13, 8:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 77 min |
| Jun 13, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 64 min |
| Jun 13, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 66 min |
| Jun 13, 10:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 33 min |
| Jun 13, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 60 min |
| Jun 13, 11:35 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 83 min |
| Jun 14, 1:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 55 min |
| Jun 14, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.